E-Prints Complutense

On the Pythagoras numbers of real analytic rings

Impacto

Descargas

Último año

Fernando Galván, José Francisco (2001) On the Pythagoras numbers of real analytic rings. Journal of Algebra, 243 (1). pp. 321-338. ISSN 0021-8693

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

158kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021869301988696


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We show that the Pythagoras number of a real analytic ring of dimension 2 is finite, bounded by a function of the multiplicity and the codimension.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:15239
Depositado:17 May 2012 08:21
Última Modificación:06 Feb 2014 10:19

Descargas en el último año

Sólo personal del repositorio: página de control del artículo